Research Repository

Refining recursively the Hermite–Hadamard inequality on a simplex

Raïssouli, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Refining recursively the Hermite–Hadamard inequality on a simplex. Bulletin of the Australian Mathematical Society, 92 (1). 57 - 67. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: integral mean value; convex function; limit of sequences; sum of series
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Sep 2016 00:49
Last Modified: 20 Aug 2019 01:25
URI: http://vuir.vu.edu.au/id/eprint/31628
DOI: https://doi.org/10.1017/S0004972715000258
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar